# SDR DHL2007740500

- Difficulty date: May 22, 2007
- Submitted: May 26, 2007
- Operation: Air carrier
- Aircraft: N740DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21930
- Aircraft time: 47,830 hours, 38,338 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Bs 480 S16-17l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN "C" CHECK, FRAME STA 480, SHEAR TIE AT FRAME IS CRACKED BETWEEN STR 16L AND STR 17L.  REMOVED FASTENERS AND CRACKED ANGLE AT STA 480 BETWEEN STR 16L AND 17L IAW B727 SRM 51-30-2.  FABRICATED ANGLE FROM 7075T6 .040 PO NR 9004940 APPROX DIM. 6" BY 2" IAW B727 SRM 51-40-3 FIG 1 AND 51-20-1 FIG 7.  PRIMED ANGLE IAW B727 SRM 51-10-2.  INSTALLED ANGLE AT STA 480 BETWEEN STR 16L AND 17L IAW B727 SRM 51-30-2.
